# SDR CALA2013092391351

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 59,802 hours, 6,891 cycles
- Engine: Pwa PW4056
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Failed
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN GETTING RADIO BLEED OVER ON RCP 1FLT INTERPHONE.  LT HF INOPERATIVE.  COMPLIED WITH MEL REQUIREMENTS. REPLACED CAP AUDIO SELECT PANEL, NO HELP. RPLD AMU REF AMM 23-51-04 -401. NEED OP CK WHEN PLANE IS OUT OF HANGER FOR VHF L AND R PER AMM TASK 23-51-00-705-001. (MR23546 OFF-37 ON-47). MEL REF: 2311F. FAILED HF COUPLER. WOULD NOT CONNECT. (PARTS: 530-9045  MR23168).
